# SDR QXEA9500038

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC597
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 27520001078
- Condition: Worn
- Location: Nlg
- Component: Ozone, 0A555001
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEG - NOSE GEAR SLOW (30 SECONDS) TO INDICATE GREEN ON GEAR EXTENSION.  GEAR WARNING HORN SOUNDED WITH POWER LEVER REDUCTION FOR APPROX 30 SECONDS THEN INDICATION AND HORN OPERATED NORMALLY.  INTRANSIT LIGHT ILLUMINATED WHILE GEAR WAS INTRANSIT BUT REMAINED OUT WHEN PROBLEMS WERE NOTED.  AIRCRAFT FERRIED TO PDX FOR REPAIR.  REPLACED BOTH CAMS BELL CRANK SPRINGS, PIVOT PINS, EMERGENCY SIDE ACTUATOR.  GEAR OPS CHECK GOOD ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
